Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 28, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 15, 2016, 3:19 PM MDT for Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 3:19 PM MDT (21:19 UTC)
- Expired
- Sep 15, 2016, 6:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 117 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 882 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1781 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
031
WGUS54 KEPZ 152119
FFWEPZ
NMC051-160015-
/O.NEW.KEPZ.FF.W.0028.160915T2119Z-160916T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
319 PM MDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 615 PM MDT
* AT 317 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH AND A HALF
INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CUCHILLO...
LAS PLACITAS...
ALAMOSA CANYON...
AND CUCHILLO CREEK NEAR AND JUST WEST OF CUCHILLO.
ADDITIONAL RAINFALL AMOUNTS OF ONE INCH OR MORE ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3322 10736 3336 10747 3339 10740 3339 10727
3332 10729 3325 10726
$$
TRIPOLIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 1:19 PM MDT, 2 hours earlier.
Area forecast discussion, Sep 15, 1:19 PM MDT, 2 hours before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 119 PM MDT THU SEP 15 2016 .SYNOPSIS... A passing low pressure system will bring possible severe thunderstorms to southern New Mexico and west Texas this afternoon and this evening mainly for areas east of the Rio Grande. Westerly winds will produce warm mostly dry weather for the Borderland Friday and Saturday. East to southeast winds will push moisture back into the area Sunday resulting in chances for thunderstorms with near normal temperatures early next week. && .DISCUSSION... Surface trough was moving slowly eastward into central New Mexico early this afternoon with axis separating deeper moisture to its east and inflow of drier air to the west. For areas to the east expect afternoon mucapes to be around 1000 to 2000 J/kg with surface dewpoints above 50 and precipitable water amounts greater than an inch. Surface heating plus convergence along trough axis should provide sufficient upward forcing for scattered convection mainly east of Rio Grande this afternoon and this evening. 40 kt westerly winds at 6 km resulting in strong vertical wind sufficient for updraft enhancement and even mid level rotation. Thus a few storms may become severe with large hail...strong damaging downbursts and very heavy rains. Deep westerly wind component will develop on Friday advecting drier air into the region as precipitable water falls below an inch and surface dewpoints decrease below 50 F most areas except far east. Thus expect drier weather and above normal temperatures Friday and Saturday with only slight chances of storms mainly east of the Rio Grande. High pressure to the east will combine with troughing west of the divide to generate low level east to southeast winds Sunday through at least Tuesday with moisture transport again pushing surface dewpoints back above 50 F and precipitable water above an inch. East to west oriented ridge aloft will extend into the cwa for much of next week but expect sufficient moisture and instability will exist for isolated to scattered convection later periods. && .AVIATION...Valid 16/00Z-17/00Z... P6SM FEW-SCT080-100 SCT-BKN200-250 thru 12z with SCT VRB35G50KTS 1-3SM TSRAGR BKN030-050 mainly east KALM-KELP line through 06z and isolated 3-5SM -TSRA BKN050-070 west of line. After 12Z mainly SKC-SCT100-120 with isold to sct 3-5SM -TSRA BKN050-070 mainly over Sacramento Mts into eastern Hudspeth County after 18Z. && .FIRE WEATHER... Generally warm conditions with isolated mountain storms are expected into the weekend with the exception of more numerous storms possible far east through this evening. Relative humidities with low level west to southwest winds of 5 to 15 mph will drop into the 15 to 20 percent range for the lowlands. An upper low will settle over the Baja region this weekend and start to tap some moisture from the south for early next week with best chances coming starting Tuesday. Vent rates will be very good to excellent with the deep southwest flow developing. && .PRELIMINARY POINT TEMPS/POPS... El Paso 67 92 67 92 / 30 0 0 20 Sierra Blanca 63 88 63 88 / 40 10 10 30 Las Cruces 62 90 60 90 / 20 0 0 10 Alamogordo 61 89 60 90 / 30 0 0 20 Cloudcroft 48 68 47 70 / 40 30 20 30 Truth or Consequences 60 87 58 87 / 10 0 0 0 Silver City 54 81 52 82 / 0 0 0 0 Deming 61 90 59 90 / 0 0 0 0 Lordsburg 58 88 57 89 / 0 0 0 0 West El Paso Metro 68 91 67 91 / 30 0 0 10 Dell City 63 89 62 89 / 40 20 10 30 Fort Hancock 67 93 67 93 / 40 0 0 20 Loma Linda 62 85 62 86 / 40 0 0 20 Fabens 66 93 65 92 / 30 0 0 20 Santa Teresa 66 91 65 91 / 30 0 0 10 White Sands HQ 62 88 61 89 / 30 0 0 10 Jornada Range 59 88 58 89 / 20 0 0 10 Hatch 61 88 59 89 / 0 0 0 10 Columbus 62 91 61 92 / 0 0 0 0 Orogrande 64 89 63 89 / 30 0 0 20 Mayhill 52 74 51 75 / 40 30 20 30 Mescalero 52 76 50 78 / 40 30 20 30 Timberon 50 74 50 75 / 40 30 20 30 Winston 51 80 47 80 / 0 0 0 0 Hillsboro 56 85 54 85 / 0 0 0 0 Spaceport 59 86 58 87 / 20 0 0 10 Lake Roberts 50 81 47 82 / 0 0 0 0 Hurley 55 83 52 84 / 0 0 0 0 Cliff 55 87 52 88 / 0 0 0 0 Mule Creek 51 83 48 84 / 0 0 0 0 Faywood 56 86 54 86 / 0 0 0 0 Animas 55 89 55 90 / 0 0 0 0 Hachita 56 90 56 90 / 0 0 0 0 Antelope Wells 57 88 57 89 / 0 0 0 0 Cloverdale 55 83 55 84 / 0 0 0 0 && .EPZ Watches/Warnings/Advisories... NM...None. TX...None. && 05 Rogash/26 Grzywacz
Hazardous weather outlook, Sep 15, 11:55 AM MDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1155 AM MDT THU SEP 15 2016 NMZ401>417-TXZ418>424-161830- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1155 AM MDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS POSSIBLE WITH MOST OF THE STORMS OCCURRING EAST OF THE RIO GRANDE. SEVERAL STORMS MAY BECOME SEVERE WITH HAIL GREATER THAN AN INCH IN DIAMETER...DAMAGING WIND GUSTS GREATER THAN 60 MPH AND HEAVY RAIN WITH FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY WITH MOST OF THE REGION STAYING DRY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY THROUGH WEDNESDAY. A FEW STORMS MAY OF PRODUCE HEAVY RAIN...HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Special weather statement, Sep 15, 2:18 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 218 PM MDT THU SEP 15 2016 NMZ402-408-152100- EASTERN BLACK RANGE FOOTHILLS NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 218 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA AND NORTHEASTERN GRANT COUNTIES UNTIL 300 PM MDT... AT 217 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS OVER NORTHEAST GRANT COUNTY MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HERMOSA...EMORY PASS...KINGSTON... IRON CREEK CAMPGROUND AND PORTIONS OF THE ALDO LEOPOLD WILDERNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3290 10763 3290 10790 3328 10791 3331 10765 TIME...MOT...LOC 2017Z 239DEG 48KT 3306 10772 ROGASH
Special weather statement, Sep 15, 2:24 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
224 PM MDT THU SEP 15 2016
TXZ420>424-152115-
SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-
SOUTHERN HUDSPETH HIGHLANDS TX-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
224 PM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HUDSPETH COUNTY UNTIL
315 PM MDT...
AT 223 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 5 MILES EAST OF LOMA LINDA TO NEAR THE
INDIO MOUNTAINS RESEARCH STATION. MOVEMENT WAS NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT QUITMAN...SIERRA BLANCA...ALLAMOORE...FINLAY...
FRENCHMAN CANYON...MCNARY...INDIO MOUNTAINS RESEARCH STATION...
GREEN RIVER...BOSQUE BONITA...ESPERANZA...QUITMAN CANYON...
SUNSET RANCHES...ROUND TOP MOUNTAIN...BIG BOX AND LITTLE BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3069 10501 3069 10506 3075 10512 3075 10516
3078 10517 3078 10521 3081 10522 3079 10526
3082 10530 3083 10531 3097 10550 3099 10556
3108 10560 3116 10574 3116 10577 3126 10585
3152 10538 3110 10491 3067 10492 3063 10498
TIME...MOT...LOC 2023Z 236DEG 23KT 3187 10586 3079 10505
TRIPOLISpecial weather statement, Sep 15, 2:33 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 233 PM MDT THU SEP 15 2016 NMZ407-152115- SOUTHWEST DESERT/MIMBRES BASIN NM- 233 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LUNA COUNTY UNTIL 315 PM MDT... AT 233 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF DEMING...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEMING...SUNSHINE...AKELA...ROCK HOUND STATE PARK AND SPRING CANYON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3211 10777 3228 10780 3248 10731 3217 10730 TIME...MOT...LOC 2033Z 249DEG 21KT 3225 10762 TRIPOLI
Special weather statement, Sep 15, 2:38 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 238 PM MDT THU SEP 15 2016 NMZ409-410-412-152130- SIERRA COUNTY LAKES NM-CENTRAL TULAROSA BASIN NM- NORTHERN DONA ANA COUNTY NM- 238 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SIERRA AND NORTHEASTERN DONA ANA COUNTIES UNTIL 330 PM MDT... AT 238 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF UPHAM...MOVING EAST NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHRUP LANDING AND PORTIONS OF JORNADA EXPERIMENTAL RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3271 10684 3287 10690 3307 10639 3278 10638 TIME...MOT...LOC 2038Z 249DEG 22KT 3282 10678 TRIPOLI
Special weather statement, Sep 15, 2:55 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 255 PM MDT THU SEP 15 2016 NMZ402-408-409-152145- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 255 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SIERRA COUNTY UNTIL 345 PM MDT... AT 254 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF CABALLO...MOVING EAST NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CABALLO...TRUTH OR CONSEQUENCES...HILLSBORO...ARREY...PALOMAS... CITY OF ELEPHANT BUTTE...LOWER PALOMAS CANYON... HOT SPRINGS LANDING...UPPER PALOMAS CANYON...LOWER ANIMAS CREEK... LADDER RANCH...CABALLO LAKE...WILLIAMSBURG AND ELEPHANT BUTTE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3321 10720 3288 10714 3287 10762 3316 10763 TIME...MOT...LOC 2054Z 257DEG 25KT 3303 10743 TRIPOLI
Special weather statement, Sep 15, 3:04 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
304 PM MDT THU SEP 15 2016
TXZ421-422-152145-
SALT BASIN TX-SOUTHERN HUDSPETH HIGHLANDS TX-
304 PM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUDSPETH COUNTY
UNTIL 345 PM MDT...
AT 304 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SALT FLAT...OR 14 MILES SOUTHWEST OF GUADALUPE MOUNTAINS NATIONAL
PARK...MOVING EAST SOUTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SALT FLAT...
GUADALUPE MOUNTAINS NATIONAL PARK AND FAR WESTERN PORTIONS OF
GUADALUPE MOUNTAINS NATIONAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3154 10534 3180 10538 3188 10492 3165 10491
3153 10492
TIME...MOT...LOC 2104Z 256DEG 25KT 3174 10502
TRIPOLIThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 1:33 PM MDT | Special Weather Statement | EPZ | Sierra | 42 min |
| Sep 15, 2:05 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 40 min |
| Sep 15, 2:05 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 55 min |
| Sep 15, 2:18 PM MDT | Special Weather Statement | EPZ | Sierra | 42 min |
| Sep 15, 2:33 PM MDT | Special Weather Statement | EPZ | Luna | 42 min |
| Sep 15, 2:38 PM MDT | Special Weather Statement | EPZ | 52 min | |
| Sep 15, 2:55 PM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Sep 15, 2:56 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 64 min |
| Sep 15, 3:08 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 52 min |
| Sep 15, 3:23 PM MDT | Special Weather Statement | EPZ | Otero | 52 min |
| Sep 15, 3:40 PM MDT | Special Weather Statement | EPZ | 50 min | |
| Sep 15, 3:45 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 60 min |
| Sep 15, 3:52 PM MDT | Special Weather Statement | EPZ | Sierra | 53 min |
| Sep 15, 3:58 PM MDT | Special Weather Statement | EPZ | 62 min | |
| Sep 15, 4:01 PM MDT | Special Weather Statement | EPZ | Otero | 44 min |
| Sep 15, 4:12 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 48 min |
| Sep 15, 4:39 PM MDT | Severe Thunderstorm Warning | EPZ | Otero, Sierra | 81 min |
| Sep 15, 4:49 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 41 min |
| Sep 15, 4:53 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 35 min |
| Sep 15, 5:05 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 40 min |
| Sep 15, 5:09 PM MDT | Special Weather Statement | EPZ | Otero | 51 min |
| Sep 15, 5:52 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 38 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.